# SDR ARWA980903

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MIA - FLT 501 - FLAPS WILL NOT GO DOWN, NO INDICATION.  UNLOCKED FLAPS AT FLAP BRAKE, OPS CHECK GOOD IAW MM 27-51-00.  (M)
